Publicacions de la Secció de Matemàtiques

Publicacions de la Secció de Matemàtiques 3 records found  Search took 0.00 seconds. 
1.
67 p, 912.6 KB Punts periòdics de les aplicacions contínues del cercle / Alsedà i Soler, Lluís (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
1981 - 10.5565/PUBLMAT_24181_01
Publicacions de la Secció de Matemàtiques, V. 24 (1981) p. 5-71  
2.
90 p, 1.3 MB Bifurcacions genériques d'atractors en sistemes de reacció i difusió / Calsina i Ballesta, Àngel (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
In this work we write down in some detail the bifurcation theory of stationary states of reaction-diffusion equations. First, we prove, adapting notes of looss on the Navier-Stokes equations, that under some weak hypothesis a reaction-diffusion equation defines a differentiable dynamical systems in the Sobolev space H2 with some boundary conditions . [...]
1981 - 10.5565/PUBLMAT_24181_02
Publicacions de la Secció de Matemàtiques, V. 24 (1981) p. 73-162  
3.
63 p, 1.1 MB Moviments quasi-aleatoris en el problema restringit, circular i pla de 3 cossos / Martínez Barchino, Regina (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
1981 - 10.5565/PUBLMAT_24181_03
Publicacions de la Secció de Matemàtiques, V. 24 (1981) p. 163-225  

Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.